Alert archive / Alabama / Severe Thunderstorm Warnings in 2017
Severe Thunderstorm Warning 52, NWS Huntsville, AL
NWS Huntsville, AL issued this severe thunderstorm warning at Mar 27, 2017, 6:14 PM CDT for Lawrence County, Alabama. It was in force for 46 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Mar 27, 2017, 6:14 PM CDT (23:14 UTC)
- Expired
- Mar 27, 2017, 7:00 PM CDT
- In force
- 46 min
- Issued by
- NWS Huntsville, AL
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
County Lawrence County, AL
The radar
The Columbus AFB radar (KGWX), 103 km from the middle of the area, began a volume at 23:14 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Mar 27, 1:54 PM CDT | Severe Thunderstorm Watch | SPC | 7 hr |
The nearest sounding before it
Birmingham, AL (KBMX), launched 12:00Z, 11.2 hours before the alert went out and 142 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 293 J/kg
- Mixed-layer CIN
- -101 J/kg
- Mixed-layer LCL
- 734 m above ground
- 0-6 km bulk shear
- 37 kt
- 0-1 km storm-relative helicity
- 107 m²/s²
- 0-3 km storm-relative helicity
- 84 m²/s²
- Significant tornado parameter
- 0.1
- Supercell composite
- 1.3
The text
As transmitted.
973
WUUS54 KHUN 272314
SVRHUN
ALC079-280000-
/O.NEW.KHUN.SV.W.0052.170327T2314Z-170328T0000Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Huntsville AL
614 PM CDT MON MAR 27 2017
The National Weather Service in Huntsville Alabama has issued a
* Severe Thunderstorm Warning for...
Southern Lawrence County in northwestern Alabama...
* Until 700 PM CDT
* At 613 PM CDT, a severe thunderstorm was located near Needmore, or
near Haleyville, moving east at 30 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage
to roofs, siding, and trees.
* Locations impacted include...
Speake, Bankhead National Forest and Wren.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Prepare immediately for large hail and deadly cloud to ground
lightning. Seek shelter inside a well-built structure. Stay away from
windows.
&&
LAT...LON 3431 8753 3441 8753 3449 8711 3430 8711
TIME...MOT...LOC 2313Z 252DEG 25KT 3428 8753
HAIL...1.00IN
WIND...60MPH
$$
731 follow-up statement
845
WWUS54 KHUN 272348
SVSHUN
Severe Weather Statement
National Weather Service Huntsville AL
648 PM CDT MON MAR 27 2017
ALC079-280000-
/O.CON.KHUN.SV.W.0052.000000T0000Z-170328T0000Z/
Lawrence AL-
648 PM CDT MON MAR 27 2017
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 700 PM CDT
FOR SOUTHEASTERN LAWRENCE COUNTY...
At 648 PM CDT, a severe thunderstorm was located near Inmanfield, or
13 miles southeast of Moulton, moving east at 40 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage to
roofs, siding, and trees.
Locations impacted include...
Speake and eastern Bankhead National Forest.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
Prepare immediately for large hail and deadly cloud to ground
lightning. Seek shelter inside a well-built structure. Stay away from
windows.
&&
LAT...LON 3431 8727 3439 8728 3445 8711 3430 8711
TIME...MOT...LOC 2348Z 264DEG 36KT 3433 8715
HAIL...1.00IN
WIND...60MPH
$$
73What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Huntsville, AL wrote its last area forecast discussion before this severe thunderstorm warning went out at Mar 27, 3:00 PM CDT, 3 hours 14 minutes earlier.
Area forecast discussion, Mar 27, 3:00 PM CDT, 3 hours 14 minutes before
Area Forecast Discussion National Weather Service Huntsville AL 300 PM CDT Mon Mar 27 2017 .NEAR TERM...(Tonight) Issued at 300 PM CDT Mon Mar 27 2017 An active convective situation continued to take shape across the Tennessee Valley this afternoon, as strong/severe thunderstorms begin moving across far NW Alabama. As such, Severe Thunderstorm Watch #90 is now in effect for all of our Alabama counties until 9 PM CDT; and #91 for our Tennessee Counties until 10 PM. Atmosphere wise, high temperatures so far have warmed into the mid/upper 70s, with average dewpoint values ranging from the mid 50s to mid 60s (higher dewpoints generally to the west). This has resulted in surface based CAPE values up into the 2000 J/kg range. But lower level shear values were on the low side, mainly below 150 m/s except our far NW areas (per SPC meso-analysis). A warm frontal boundary, thanks to a strong southerly flow has moved northward to north of the Ohio Valley. A warm front denoting this change was in place from low pressure along the central AR/MO border. A cold front extended SW of this low across far NE Texas. For tonight, various mesoscale models, as well as the NAM/ECMWF/ Canadian have convection rolling in a west east manner across the region. As noted above, some of these storms could become strong to severe --- with large hail and damaging winds the primary threats. A tornado or two cannot be totally ruled out in the strongest storms. With evening cooling after dusk, instability will remain but should become more elevated. This will overall help temper tornado potential, but large hail and strong to damaging wind gusts threats remain. The storms per mesoscale models have the strongest convection mostly to the south and east of the area and/or on a weakening trend after midnight. Night low temperatures should fall to around 60. .SHORT TERM...(Tuesday through Wednesday) Issued at 300 PM CDT Mon Mar 27 2017 Isolated to scattered thunderstorms remain possible over areas south and east of the NW Alabama Quad Cities Tuesday morning. These storms will end from NW to SE as a cold front moves across the region during the day. Another mild to warm spring day is forecast with highs warming into the low/mid 70s. The above noted frontal boundary will become stationary; oriented west to east south of the area later Tuesday and Tuesday night. Slightly cooler and drier air filtering in from the NW will produce lows into the lower/mid 50s. There could be patchy fog formation late Tuesday night, mainly within and near wind sheltered areas and locations that were affected by recent heavy rainfall. Wednesday, the boundary south of the area will return northward as a warm front, and bring a slight chance of showers/thunderstorms in the afternoon. Given limited amounts and timing of instability, did not continue rain chances into Wednesday night. The frontal boundary will move ever so further north during the night-time, setting up another busy day convective wise on Thursday... .LONG TERM...(Wednesday night through Sunday) Issued at 300 PM CDT Mon Mar 27 2017 Models continue to diverge a bit concerning the eastward progression of the storm system moving from Kansas/Oklahoma towards the Tennessee Valley on Thursday. Based on the strong ridge it is moving into over the Great Lakes region into the Mid-Atlantic region, think the slower solution is more likely. Thus kept precipitation chances isolated east of I-65 early on Thursday. West of I-65 enough forcing and low-level moisture convergence should be in place in northwestern Alabama for widespread shower and thunderstorm development. Models diverge a bit concerning how far north the surface low and thus how far north the warm front with this system sets up. This would affect the amount of instability in place along and ahead of the approaches storm system. Models are in fairly good agreement that surface based instability around 500 J/kg is in place in the morning. Along with 40 to 50 knots of Bulk Shear in place and some low level turning of winds, severe storms producing damaging winds are possible. These parameters continue and spread slowly east into the late afternoon hours ahead of the system near and west of I- 65. Surface based instability climbs to between 1000 and 1500 J/KG in models (maybe a bit higher depending on how far north the warm front makes it). Morning precipitation should keep the best instability in place near and east of I-65. This would enhance damaging wind potential and tornado potential as the afternoon would progress in those areas. Luckily, low level helicity values forecast at this time do suggest any tornadoes that develop would be fairly weak in nature. As even stronger forcing moves into northern Alabama ahead of a fairly strong cold front, strong to severe storms could last into the early evening hours. However, by midnight the atmosphere should be too worked over by precipitation to produce more than ordinary showers and thunderstorms. Models diverge how quickly showers push east of the area on Friday. Forecast models indicate a blend of this timing and leans towards the later exiting time into Georgia late Friday afternoon. High pressure builds into the Tennessee Valley behind the front Saturday night into Sunday, as another storm system develops somewhere over southwestern Texas or Oklahoma. The surface high should keep forcing and better moisture advection to our west in Mississippi until Sunday evening. This should also keep highs and lows cooler (highs in the upper 60s to lower 70s/lows in the upper 40s to lower 50s) Friday night through Sunday. By Sunday evening into Monday, these parameters should become stronger over northern Alabama and Southern Middle Tennessee. At this time, this system does not look as unstable as previous systems. Strong storms look possible, but surface based instability does not looks as good. Rain chances really pick up Monday into Monday night as this systems pushes east through the area. && .AVIATION...(For the 18Z TAFS through 18Z Tuesday afternoon) Issued at 1242 PM CDT Mon Mar 27 2017 Scattered to numerous showers/thunderstorms will affect the area this afternoon and evening. Some of the storms could become strong to severe in intensity, with large hail, damaging winds, and a tornado or two possible (the strongest storms occur in areas west of I-65). Started prevailing convection at KMSL at 27/1900Z and KHSV an hour later, with erratic wind gusts and lowered CIG/VIS values into MVFR. Even lower minimums are possible in the strongest showers/storms. Shower activity should wind down as the activity progresses in a NW- SE manner this evening. Winds should remain high enough to keep fog formation minimized late tonight. && .HUN WATCHES/WARNINGS/ADVISORIES... AL...NONE. TN...NONE. && NEAR TERM...RSB SHORT TERM...RSB LONG TERM...KTW AVIATION...RSB For more information please visit our website at weather.gov/huntsville.
Hazardous weather outlook, Mar 27, 3:16 PM CDT, 2 hours 58 minutes before
Hazardous Weather Outlook National Weather Service Huntsville AL 316 PM CDT Mon Mar 27 2017 ALZ001>010-016-TNZ076-096-097-281130- Lauderdale-Colbert-Franklin AL-Lawrence-Limestone-Madison-Morgan- Marshall-Jackson-De Kalb-Cullman-Moore-Lincoln-Franklin TN- 316 PM CDT Mon Mar 27 2017 This Hazardous Weather Outlook is for north Alabama and portions of southern middle Tennessee. .DAY ONE...Tonight... Scattered to numerous thunderstorms will continue to develop into the evening hours in response to a passing upper level disturbance. Some of these storms may be strong to severe in nature this afternoon and this evening, and will be capable of producing large hail and damaging winds. A low tornado threat cannot be ruled as well. The threat for strong to severe thunderstorms will then come to an end around midnight. Scattered thunderstorms will continue overnight, but should remain below severe limits producing gusty winds and heavy downpours. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday... A few lingering thunderstorms are possible Tuesday morning as a cold front moves eastward across the outlook area. Another storm system approaching from the west may bring additional thunderstorms to the outlook area Thursday into Friday. Some storms may be strong to severe but the exact details and timing remain uncertain at this point. .SPOTTER CALL TO ACTION STATEMENT... Activation of storm spotters and emergency management personnel is likely this afternoon and evening. 20
In the hours before
Special weather statement, Mar 27, 5:12 PM CDT, 1 hour 2 minutes before
Special Weather Statement
National Weather Service Huntsville AL
512 PM CDT MON MAR 27 2017
ALZ006-272245-
Madison AL-
512 PM CDT MON MAR 27 2017
...SIGNIFICANT WEATHER ADVISORY FOR MADISON COUNTY UNTIL 545 PM
CDT...
At 512 PM CDT, Doppler radar was tracking a strong thunderstorm over
northwestern Huntsville, moving east at 35 mph.
Penny size hail and winds in excess of 40 mph will be possible with
this storm.
Locations impacted include...
Huntsville, Madison, Moores Mill, Redstone Arsenal, Meridianville,
Hazel Green, Gurley, Triana, Marshall Space Flight Center and
Harvest.
LAT...LON 3497 8630 3494 8630 3493 8632 3491 8631
3487 8635 3483 8633 3481 8635 3479 8633
3474 8634 3473 8636 3464 8636 3458 8668
3459 8671 3456 8678 3486 8678 3499 8638
TIME...MOT...LOC 2212Z 254DEG 33KT 3476 8664
15Special weather statement, Mar 27, 5:24 PM CDT, 50 minutes before
Special Weather Statement
National Weather Service Huntsville AL
524 PM CDT MON MAR 27 2017
ALZ003-272300-
Franklin AL-
524 PM CDT MON MAR 27 2017
...SIGNIFICANT WEATHER ADVISORY FOR FRANKLIN COUNTY UNTIL 600 PM
CDT...
At 523 PM CDT, Doppler radar was tracking a strong thunderstorm 8
miles northwest of Hackleburg, or 13 miles southeast of Red Bay,
moving east at 40 mph.
Pea size hail and winds in excess of 30 mph will be possible with
this storm.
Locations impacted include...
Russellville, Phil Campbell, Belgreen, Hodges, Atwood, Tharptown,
Duketon, Rockwood, Pleasant Ridge and Isbell.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Very heavy rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.
&&
LAT...LON 3444 8805 3454 8761 3431 8754 3431 8795
3432 8796 3432 8800
TIME...MOT...LOC 2223Z 250DEG 33KT 3436 8793
15Special weather statement, Mar 27, 5:31 PM CDT, 43 minutes before
Special Weather Statement
National Weather Service Huntsville AL
531 PM CDT MON MAR 27 2017
ALZ007-016-272315-
Morgan AL-Cullman AL-
531 PM CDT MON MAR 27 2017
...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN CULLMAN AND SOUTHERN
MORGAN COUNTIES UNTIL 615 PM CDT...
At 531 PM CDT, Doppler radar was tracking a strong thunderstorm near
Falkville, or 9 miles south of Hartselle, moving northeast at 35 mph.
Nickel size hail and winds in excess of 40 mph will be possible with
this storm.
Locations impacted include...
Hartselle, Falkville, Morgan City, Somerville, West Point, Eva,
Valhermoso Springs, Cole Springs, Battleground and Lacon.
LAT...LON 3421 8702 3429 8707 3435 8710 3457 8668
3455 8666 3455 8664 3458 8660 3458 8657
3456 8655 3454 8655 3435 8658
TIME...MOT...LOC 2231Z 245DEG 31KT 3431 8699
73Local storm report, Mar 27, 5:46 PM CDT, 28 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE HUNTSVILLE AL
546 PM CDT MON MAR 27 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0230 PM HAIL 3 N FLORENCE 34.85N 87.68W
03/27/2017 M0.75 INCH LAUDERDALE AL EMERGENCY MNGR
DIME SIZED HAIL ON PATSY DRIVE IN FORREST HILLS
SUBDIVISION IN FLORENCE.
0235 PM HAIL 3 N FLORENCE 34.85N 87.68W
03/27/2017 M0.88 INCH LAUDERDALE AL EMERGENCY MNGR
NICKEL HAIL ON PATSY DRIVE IN FORREST HILLS SUBDIVISION
IN FLORENCE.
0241 PM HAIL 4 SSW GUNTERSVILLE 34.31N 86.32W
03/27/2017 M1.25 INCH MARSHALL AL TRAINED SPOTTER
BETWEEN QUARTER AND HALF DOLLAR SIZE HAIL ON SPRING CREEK
DRIVE IN GUNTERSVILLE.
0241 PM HAIL 1 SE GUNTERSVILLE 34.35N 86.28W
03/27/2017 M1.75 INCH MARSHALL AL BROADCAST MEDIA
GOLFBALL HAIL ON THE EAST SIDE OF GUNTERSVILLE.
0336 PM FUNNEL CLOUD 5 SSW BELGREEN 34.41N 87.90W
03/27/2017 FRANKLIN AL CO-OP OBSERVER
WALL CLOUD SPOTTED WITH FUNNEL CLOUD TRYING TO LOWER.
REPORT RELAYED BY NWS BMX COOP OBSERVER.
0345 PM HAIL 1 S BELGREEN 34.47N 87.87W
03/27/2017 M1.00 INCH FRANKLIN AL EMERGENCY MNGR
QUARTER HAIL MEASURED AT THE FRANKLIN COUNTY EOC IN
BELGREEN
0407 PM HAIL WSW VINA 34.38N 88.06W
03/27/2017 M1.00 INCH FRANKLIN AL EMERGENCY MNGR
QUARTER HAIL AT THE INTERSECTION OF CR 23 AND AL HWY 19
IN VINA.
0416 PM HAIL 7 S TOWN CREEK 34.58N 87.41W
03/27/2017 E1.00 INCH LAWRENCE AL PUBLIC
0426 PM HAIL 4 SSW BELGREEN 34.42N 87.90W
03/27/2017 M1.00 INCH FRANKLIN AL AMATEUR RADIO
QUARTER HAIL AT LITTLE BEAR CREEK RESERVOIR AT HWY 184
AND WILLIAM HOLLOW ROAD IN SPRUCE PINE.
0456 PM HAIL N WILBURN 33.96N 87.04W
03/27/2017 E1.00 INCH CULLMAN AL PUBLIC
0459 PM HAIL 2 N WILBURN 33.98N 87.03W
03/27/2017 M1.00 INCH CULLMAN AL EMERGENCY MNGR
0514 PM HAIL 4 N BLACK BOTTOM 34.00N 86.86W
03/27/2017 E1.25 INCH CULLMAN AL TRAINED SPOTTER
0525 PM HAIL RED BAY 34.44N 88.14W
03/27/2017 E1.00 INCH FRANKLIN AL EMERGENCY MNGR
&&
LNASHSpecial weather statement, Mar 27, 5:51 PM CDT, 23 minutes before
Special Weather Statement
National Weather Service Huntsville AL
551 PM CDT MON MAR 27 2017
ALZ016-272315-
Cullman AL-
551 PM CDT MON MAR 27 2017
...SIGNIFICANT WEATHER ADVISORY FOR CULLMAN COUNTY UNTIL 615 PM
CDT...
At 551 PM CDT, Doppler radar was tracking a strong thunderstorm near
Good Hope, or 8 miles southwest of Cullman, moving east at 55 mph.
Penny size hail and winds in excess of 40 mph will be possible with
this storm.
Locations impacted include...
Cullman, Hanceville, Good Hope, Holly Pond, Dodge City, Baldwin,
Vinemont, Baileyton, West Point and Fairview.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike several miles away from a thunderstorm. Seek a
safe shelter inside a building or vehicle.
&&
LAT...LON 3395 8701 3419 8708 3431 8671 3430 8652
3425 8649 3425 8652 3423 8652 3420 8655
3419 8655 3417 8657 3412 8660 3412 8663
3409 8666 3408 8669 3409 8669 3407 8670
TIME...MOT...LOC 2251Z 250DEG 49KT 3410 8696
15Special weather statement, Mar 27, 5:55 PM CDT, 19 minutes before
Special Weather Statement
National Weather Service Huntsville AL
555 PM CDT MON MAR 27 2017
ALZ008-009-272330-
Marshall AL-Jackson AL-
555 PM CDT MON MAR 27 2017
...SIGNIFICANT WEATHER ADVISORY FOR JACKSON AND NORTHEASTERN MARSHALL
COUNTIES UNTIL 630 PM CDT...
At 555 PM CDT, Doppler radar was tracking a strong thunderstorm 7
miles southwest of Skyline, or 10 miles west of Scottsboro, moving
east at 35 mph.
Pea size hail and winds in excess of 30 mph will be possible with
this storm.
Locations impacted include...
Scottsboro, Bridgeport, Stevenson, Sylvania, Hollywood, Powell,
Grant, Skyline, Section and Woodville.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Very heavy rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.
&&
LAT...LON 3460 8582 3450 8596 3452 8633 3456 8631
3457 8633 3458 8630 3459 8630 3463 8636
3494 8629 3494 8628 3492 8627 3493 8626
3496 8628 3498 8628 3496 8572
TIME...MOT...LOC 2255Z 255DEG 31KT 3473 8620
15The office that day
Everything else NWS Huntsville, AL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 27, 1:33 PM CDT | Special Weather Statement | HUN | Colbert | 27 min |
| Mar 27, 1:57 PM CDT | Special Weather Statement | HUN | Colbert, Franklin | 33 min |
| Mar 27, 2:03 PM CDT | Severe Thunderstorm Warning | HUN | Colbert, Franklin, Lauderdale | 42 min |
| Mar 27, 2:04 PM CDT | Special Weather Statement | HUN | Marshall | 26 min |
| Mar 27, 2:26 PM CDT | Special Weather Statement | HUN | Marshall | 49 min |
| Mar 27, 2:31 PM CDT | Severe Thunderstorm Warning | HUN | Marshall | 44 min |
| Mar 27, 2:37 PM CDT | Severe Thunderstorm Warning | HUN | Lauderdale | 23 min |
| Mar 27, 2:55 PM CDT | Special Weather Statement | HUN | Franklin | 35 min |
| Mar 27, 3:02 PM CDT | Special Weather Statement | HUN | Lauderdale | 28 min |
| Mar 27, 3:04 PM CDT | Special Weather Statement | HUN | Jackson | 41 min |
| Mar 27, 3:04 PM CDT | Severe Thunderstorm Warning | HUN | Franklin | 41 min |
| Mar 27, 3:09 PM CDT | Special Weather Statement | HUN | Marshall | 36 min |
| Mar 27, 3:17 PM CDT | Severe Thunderstorm Warning | HUN | Jackson | 43 min |
| Mar 27, 3:30 PM CDT | Severe Thunderstorm Warning | HUN | Colbert, Franklin | 45 min |
| Mar 27, 3:31 PM CDT | Tornado Warning | HUN | Franklin | 29 min |
| Mar 27, 3:52 PM CDT | Special Weather Statement | HUN | Limestone | 23 min |
| Mar 27, 3:52 PM CDT | Severe Thunderstorm Warning | HUN | Colbert, Franklin, Lawrence | 38 min |
| Mar 27, 4:08 PM CDT | Tornado Warning | HUN | Franklin | 13 min |
| Mar 27, 4:11 PM CDT | Severe Thunderstorm Warning | HUN | Lawrence, Limestone, Morgan | 49 min |
| Mar 27, 4:25 PM CDT | Severe Thunderstorm Warning | HUN | Franklin, Lawrence | 34 min |
| Mar 27, 4:26 PM CDT | Severe Thunderstorm Warning | HUN | Limestone, Madison | 49 min |
| Mar 27, 4:36 PM CDT | Severe Thunderstorm Warning | HUN | Cullman | 39 min |
| Mar 27, 4:51 PM CDT | Severe Thunderstorm Warning | HUN | Limestone, Madison | 24 min |
| Mar 27, 5:02 PM CDT | Special Weather Statement | HUN | Morgan | 28 min |
| Mar 27, 5:11 PM CDT | Severe Thunderstorm Warning | HUN | Cullman | 34 min |
| Mar 27, 5:12 PM CDT | Special Weather Statement | HUN | Madison | 33 min |
| Mar 27, 5:24 PM CDT | Special Weather Statement | HUN | Franklin | 36 min |
| Mar 27, 5:31 PM CDT | Special Weather Statement | HUN | Morgan | 44 min |
| Mar 27, 5:51 PM CDT | Special Weather Statement | HUN | Cullman | 24 min |
| Mar 27, 5:55 PM CDT | Special Weather Statement | HUN | Jackson | 35 min |
| Mar 27, 6:17 PM CDT | Special Weather Statement | HUN | Blount | 13 min |
| Mar 27, 6:47 PM CDT | Severe Thunderstorm Warning | HUN | DeKalb | 43 min |
| Mar 27, 6:53 PM CDT | Special Weather Statement | HUN | Marshall | 37 min |
Nearby
Severe Thunderstorm Warnings in Alabama, 2017Every severe thunderstorm warning in 2017
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.